MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump received with no button response at esc, act, up and down due to unlocked j2/lcd keypad connector during visual inspection.Unable to perform the displacement test due to no button response.Pump received with broken battery tube threads and cracked reservoir tube lip.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the battery compartment was broken.No further details given.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9784474
Report Number3004209178-2020-79952
Device Sequence Number11213249
Product Code OYC
UDI-Device Identifier00643169478534
UDI-Public(01)00643169478534
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAL
Device Catalogue NumberMMT-722NAL
Device Lot NumberB3722NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1